Weak Stability of Centred Quadratic Stochastic Operators - Publikacja - MOST Wiedzy

Wyszukiwarka

Weak Stability of Centred Quadratic Stochastic Operators

Abstrakt

We consider the weak convergence of iterates of so-called centred quadratic stochastic operators. These iterations allow us to study the discrete time evolution of probability distributions of vector-valued traits in populations of inbreeding or hermaphroditic species, whenever the offspring’s trait is equal to an additively perturbed arithmetic mean of the parents’ traits. It is shown that for the existence of a weak limit, it is sufficient that the distributions of the trait and the perturbation have a finite variance or have tails controlled by a suitable power function. In particular, probability distributions from the domain of attraction of stable distributions have found an application, although in general the limit is not stable.

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Bulletin of the Malaysian Mathematical Sciences Society nr 42, strony 1813 - 1830,
ISSN: 0126-6705
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Bartoszek K., Domsta J., Pułka M.: Weak Stability of Centred Quadratic Stochastic Operators// Bulletin of the Malaysian Mathematical Sciences Society. -Vol. 42, (2019), s.1813-1830
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s40840-017-0575-8
Weryfikacja:
Politechnika Gdańska

wyświetlono 3 razy

Publikacje, które mogą cię zainteresować

Meta Tagi